# SDR UPS08852657

- Difficulty date: June 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 165 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, RT FWD SERVICE DOOR, FWD JAMB WEB HAS HOLE DRILLED OVER FRAME STA 165 ABOVE L21R.  INSTALLED PLUG IAW SRM 53-02-00 AND 51+01-21.
